TU Darmstadt / ULB / TUbiblio

Analytic solutions of L -optimal control problems for the wave equation

Gugat, Martin (2002):
Analytic solutions of L -optimal control problems for the wave equation.
114, In: Journal of optimization theory and applications, pp. 397-421, [Article]

Item Type: Article
Erschienen: 2002
Creators: Gugat, Martin
Title: Analytic solutions of L -optimal control problems for the wave equation
Language: English
Journal or Publication Title: Journal of optimization theory and applications
Volume: 114
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
Additional Information:

Zeichendarst. im Sachtitel teilw. nicht vorlagegemaess wiedergegeben

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item